JOURNAL BROWSE
Search
Advanced SearchSearch Tips
Zeros and Uniqueness of Difference Polynomials of Meromorphic Functions
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 53, Issue 4,  2013, pp.541-552
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2013.53.4.541
 Title & Authors
Zeros and Uniqueness of Difference Polynomials of Meromorphic Functions
Qi, Xiaoguang; Dou, Jia;
  PDF(new window)
 Abstract
This research is a continuation of a recent paper due to the first author in [9]. Different from previous results, we investigate the value distribution of difference polynomials of moromorphic functions in this paper. In particular, we are interested in the existence of zeros of , where f is a moromorphic function, n, m are two non-negative integers, and , are non-zero complex numbers. However, the proof here is obviously different to the one in [9]. We also study difference polynomials of entire functions sharing a common value, which improves the result in [10, 13].
 Keywords
meromorphic functions;uniqueness;difference;shift;value distribution;sharing value;
 Language
English
 Cited by
 References
1.
W. Bergweiler and A. Eremenko, On the singularities of the inverse to a meromorphic function of finite order, Rev. Mat. Iberoamericana, 11(1995), 355-373.

2.
Y. M. Chiang and S. J. Feng, On the Nevanlinna characteristic of $f(z+{\eta})$ and difference equations in the complex plane, Ramanujan J., 16(1)(2008), 105-129. crossref(new window)

3.
R. G. Halburd and R. J. Korhonen, Nevanlinna theory for the difference operator, Ann. Acad. Sci. Fenn., 31(2006), 463-478.

4.
W. K. Hayman, Picard values of meromorphic functions and their derivatives, Ann. of Math., 70(1959), 9-42. crossref(new window)

5.
J. Heittokangas, R. Korhonen, I. Laine, J. Rieppo and J. L. Zhang, Value sharing results for shifts of meromorphic function, and sufficient conditions for periodicity, J. Math. Anal. Appl., 355(2009), 352-363. crossref(new window)

6.
I. Laine and C. C. Yang, Value Distribution of Difference Polynomials, Proc. Japan Acad. Ser. A Math. Sci., 83(2007), 148-151. crossref(new window)

7.
K. Liu and L. Z. Yang, Value distribution of the difference operator, Arch. Math. (Basel), 92(2009), 270-278. crossref(new window)

8.
E. Mues, Uber ein Problem von Hayman, Math. Z., 164(1979), 239-259. crossref(new window)

9.
X. G. Qi and K. Liu, Uniqueness and value distribution of differences of entire functions, J. Math. Anal. Appl., 379(1)(2011), 180-187. crossref(new window)

10.
X. G. Qi, Value distribution and uniqueness of difference polynomials and entire solutions of difference equations, Ann. Polon. Math., 102(2011), 129-142. crossref(new window)

11.
J. F. Xu and H. X. Yi, Uniqueness of entire functions and differential polynomials, Bull. Korean Math. Soc. 44(4)(2007), 623-629. crossref(new window)

12.
C. C. Yang and H. X. Yi, Uniqueness Theory of Meromorphic Functions, Kluwer Academic Publishers, 2003.

13.
J. L. Zhang, Value distribution and shared sets of differences of meromorphic functions, J. Math. Anal. Appl., 367(2010), 401-408. crossref(new window)